• Previous Article
    Design of experiment for tuning parameters of an ant colony optimization method for the constrained shortest Hamiltonian path problem in the grid networks
  • NACO Home
  • This Issue
  • Next Article
    Novel Conditions of Euclidean space controllability for singularly perturbed systems with input delay
doi: 10.3934/naco.2020039

Comparison between Taylor and perturbed method for Volterra integral equation of the first kind

Department of Mathematics, University of Msila. Algeria

Received  May 2020 Revised  September 2020 Published  September 2020

As it is known the equation $ A\varphi = f $ with injective compact operator has a unique solution for all $ f $ in the range $ R(A). $Unfortunately, the right-hand side $ f $ is never known exactly, so we can take an approximate data $ f_{\delta } $ and used the perturbed problem $ \alpha \varphi +A\varphi = f_{\delta } $ where the solution $ \varphi _{\alpha \delta } $ depends continuously on the data $ f_{\delta }, $ and the bounded inverse operator $ \left( \alpha I+A \right) ^{-1} $ approximates the unbounded operator $ A^{-1} $ but not stable. In this work we obtain the convergence of the approximate solution of $ \varphi _{\alpha \delta } $ of the perturbed equation to the exact solution $ \varphi $ of initial equation provided $ \alpha $ tends to zero with $ \dfrac{\delta }{\sqrt{\alpha }}. $

Citation: Noui Djaidja, Mostefa Nadir. Comparison between Taylor and perturbed method for Volterra integral equation of the first kind. Numerical Algebra, Control & Optimization, doi: 10.3934/naco.2020039
References:
[1]

H. Brunner, Discretization of Volterra integral equations of the first kind, Mathematics of Computation, 31 (1977), 708-716.  doi: 10.2307/2006002.  Google Scholar

[2]

J. KumarP. Manchanda and Pooja, Numerical solution of Fredholm integral equations of the first kind using Legendre wavelets collocation method, International Journal of Pure and Applied Mathematics, 117 (2017), 33-43.   Google Scholar

[3]

Hui Liang, The fine error estimation of collocation methods on uniform meshes for weakly singular volterra integral equations, Scientific Computing, 84 (2020), Article number: 12. doi: 10.1007/s10915-020-01266-1.  Google Scholar

[4]

P. K. Lamm, A survey of regularization methods for first-kind volterra equations, Editors Springer (Vienna, New York), (2000), 53-82.  Google Scholar

[5]

Pin Lyu and S. Vang, A high-order method with a temporal nonuniform mesh for a timefractional Benjamin-Bona-Mahony equation, J. Sci. Comput., 80 (2019), 1607-1628.  doi: 10.1007/s10915-019-00991-6.  Google Scholar

[6]

K. MaleknejadM. T. Kajani and Y. Mahmoudi, Numerical solution of linear Fredholm and Volterra integral equations of the second kind using Legendre wavelets, Journal of Sciences, Islamic Republic of Iran, 13 (2002), 161-166.   Google Scholar

[7]

K. MaleknejadM. Roodaki and H. Almasieh, Numerical solution of Volterra integral equations of first kind by using a recursive scheme, Journal of Mathematical Extension, 3 (2009), 113-121.   Google Scholar

[8]

M. Nadir and A. Rahmoune, Modifed method for solving linear Volterra integral equations of the second kind using Simpson's rule, International Journal Mathematical Manuscripts, 1 (2007), 133-140.   Google Scholar

[9]

M. Nadir and N. Djaidja, Approximation method for Volterra integral equation of the first kind, International Journal of Mathematics and Computation, 29 (2018), 67-72.  doi: 10.1093/comjnl/12.4.393.  Google Scholar

[10]

N. A. SidorovM. V. Falaleev and D. N. Sidorov, Generalized solutions of Volterra integral equations of the first kind, Bull. Malays. Math. Sci. Soc., 29 (2006), 101-109.   Google Scholar

[11]

Tao Tang, Superconvergence of numerical solutions to weakly singular Volterra integro-di erential equations, Numer. Math., 61 (1992), 373-382.  doi: 10.1007/BF01385515.  Google Scholar

show all references

References:
[1]

H. Brunner, Discretization of Volterra integral equations of the first kind, Mathematics of Computation, 31 (1977), 708-716.  doi: 10.2307/2006002.  Google Scholar

[2]

J. KumarP. Manchanda and Pooja, Numerical solution of Fredholm integral equations of the first kind using Legendre wavelets collocation method, International Journal of Pure and Applied Mathematics, 117 (2017), 33-43.   Google Scholar

[3]

Hui Liang, The fine error estimation of collocation methods on uniform meshes for weakly singular volterra integral equations, Scientific Computing, 84 (2020), Article number: 12. doi: 10.1007/s10915-020-01266-1.  Google Scholar

[4]

P. K. Lamm, A survey of regularization methods for first-kind volterra equations, Editors Springer (Vienna, New York), (2000), 53-82.  Google Scholar

[5]

Pin Lyu and S. Vang, A high-order method with a temporal nonuniform mesh for a timefractional Benjamin-Bona-Mahony equation, J. Sci. Comput., 80 (2019), 1607-1628.  doi: 10.1007/s10915-019-00991-6.  Google Scholar

[6]

K. MaleknejadM. T. Kajani and Y. Mahmoudi, Numerical solution of linear Fredholm and Volterra integral equations of the second kind using Legendre wavelets, Journal of Sciences, Islamic Republic of Iran, 13 (2002), 161-166.   Google Scholar

[7]

K. MaleknejadM. Roodaki and H. Almasieh, Numerical solution of Volterra integral equations of first kind by using a recursive scheme, Journal of Mathematical Extension, 3 (2009), 113-121.   Google Scholar

[8]

M. Nadir and A. Rahmoune, Modifed method for solving linear Volterra integral equations of the second kind using Simpson's rule, International Journal Mathematical Manuscripts, 1 (2007), 133-140.   Google Scholar

[9]

M. Nadir and N. Djaidja, Approximation method for Volterra integral equation of the first kind, International Journal of Mathematics and Computation, 29 (2018), 67-72.  doi: 10.1093/comjnl/12.4.393.  Google Scholar

[10]

N. A. SidorovM. V. Falaleev and D. N. Sidorov, Generalized solutions of Volterra integral equations of the first kind, Bull. Malays. Math. Sci. Soc., 29 (2006), 101-109.   Google Scholar

[11]

Tao Tang, Superconvergence of numerical solutions to weakly singular Volterra integro-di erential equations, Numer. Math., 61 (1992), 373-382.  doi: 10.1007/BF01385515.  Google Scholar

Table .   
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0000.00e+000.00e+000.00e+000.00e+000.00e+00
0.2003.97e-013.97e-013.31e-043.97e-015.55e-17
0.4007.78e-017.79e-013.17e-047.78e-015.55e-16
0.6001.12e+001.13e+009.36e-041.12e+002.44e-15
0.8001.43e+001.43e+001.52e-031.43e+003.99e-15
1.0001.68e+001.68e+002.08e-031.68e+004.21e-15
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0000.00e+000.00e+000.00e+000.00e+000.00e+00
0.2003.97e-013.97e-013.31e-043.97e-015.55e-17
0.4007.78e-017.79e-013.17e-047.78e-015.55e-16
0.6001.12e+001.13e+009.36e-041.12e+002.44e-15
0.8001.43e+001.43e+001.52e-031.43e+003.99e-15
1.0001.68e+001.68e+002.08e-031.68e+004.21e-15
Table .   
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0001.00e+001.00e+000.00e+001.00e+000.00e+00
0.2008.18e-018.10e-017.84e-038.18e-013.89e-011
0.4006.70e-016.63e-016.38e-036.70e-015.14e-011
0.6005.48e-015.43e-015.39e-035.48e-015.17e-011
0.8004.49e-014.44e-014.73e-034.49e-014.67e-011
1.0003.67e-013.63e-014.29e-033.67e-014.01e-011
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0001.00e+001.00e+000.00e+001.00e+000.00e+00
0.2008.18e-018.10e-017.84e-038.18e-013.89e-011
0.4006.70e-016.63e-016.38e-036.70e-015.14e-011
0.6005.48e-015.43e-015.39e-035.48e-015.17e-011
0.8004.49e-014.44e-014.73e-034.49e-014.67e-011
1.0003.67e-013.63e-014.29e-033.67e-014.01e-011
Table .   
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0001.00e+001.00e+000.00e+001.00e+000.00e+00
0.2009.80e-011.00e+012.15e-029.79e-017.12e-05
0.4009.21e-019.51e-013.06e-029.20e-011.51e-04
0.6008.25e-018.60e-013.55e-028.25e-012.26e-04
0.8006.96e-017.31e-013.52e-026.96e-012.89e-04
1.0005.40e-015.71e-013.09e-025.39e-013.42e-04
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0001.00e+001.00e+000.00e+001.00e+000.00e+00
0.2009.80e-011.00e+012.15e-029.79e-017.12e-05
0.4009.21e-019.51e-013.06e-029.20e-011.51e-04
0.6008.25e-018.60e-013.55e-028.25e-012.26e-04
0.8006.96e-017.31e-013.52e-026.96e-012.89e-04
1.0005.40e-015.71e-013.09e-025.39e-013.42e-04
Table .   
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0001.00e+001.00e+000.00e+001.00e+000.00e+00
0.2008.35e-018.28e-017.06e-038.35e-011.36e-05
0.4007.24e-017.19e-015.18e-037.24e-014.52e-05
0.6006.50e-016.46e-014.01e-036.50e-018.47e-05
0.8006.00e-015.97e-013.29e-036.00e-011.26e-04
1.0005.67e-015.64e-012.83e-035.67e-011.66e-04
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0001.00e+001.00e+000.00e+001.00e+000.00e+00
0.2008.35e-018.28e-017.06e-038.35e-011.36e-05
0.4007.24e-017.19e-015.18e-037.24e-014.52e-05
0.6006.50e-016.46e-014.01e-036.50e-018.47e-05
0.8006.00e-015.97e-013.29e-036.00e-011.26e-04
1.0005.67e-015.64e-012.83e-035.67e-011.66e-04
Table .   
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0000.00e+00NaNNaN0.00e+000.00e+00
0.200-1.81e-01NaNNaN-1.84e-013.51e-03
0.400-3.29e-01NaNNaN-3.32e-012.83e-03
0.600-4.51e-01NaNNaN-4.53e-012.62e-03
0.800-5.50e-01NaNNaN-5.53e-012.65e-03
1.000-6.32e-01NaNNaN-6.35e-012.91e-03
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0000.00e+00NaNNaN0.00e+000.00e+00
0.200-1.81e-01NaNNaN-1.84e-013.51e-03
0.400-3.29e-01NaNNaN-3.32e-012.83e-03
0.600-4.51e-01NaNNaN-4.53e-012.62e-03
0.800-5.50e-01NaNNaN-5.53e-012.65e-03
1.000-6.32e-01NaNNaN-6.35e-012.91e-03
[1]

Z. K. Eshkuvatov, M. Kammuji, Bachok M. Taib, N. M. A. Nik Long. Effective approximation method for solving linear Fredholm-Volterra integral equations. Numerical Algebra, Control & Optimization, 2017, 7 (1) : 77-88. doi: 10.3934/naco.2017004

[2]

Faranak Rabiei, Fatin Abd Hamid, Zanariah Abd Majid, Fudziah Ismail. Numerical solutions of Volterra integro-differential equations using General Linear Method. Numerical Algebra, Control & Optimization, 2019, 9 (4) : 433-444. doi: 10.3934/naco.2019042

[3]

Eleonora Messina. Numerical simulation of a SIS epidemic model based on a nonlinear Volterra integral equation. Conference Publications, 2015, 2015 (special) : 826-834. doi: 10.3934/proc.2015.0826

[4]

T. Diogo, P. Lima, M. Rebelo. Numerical solution of a nonlinear Abel type Volterra integral equation. Communications on Pure & Applied Analysis, 2006, 5 (2) : 277-288. doi: 10.3934/cpaa.2006.5.277

[5]

M. R. Arias, R. Benítez. Properties of solutions for nonlinear Volterra integral equations. Conference Publications, 2003, 2003 (Special) : 42-47. doi: 10.3934/proc.2003.2003.42

[6]

Richard A. Norton, G. R. W. Quispel. Discrete gradient methods for preserving a first integral of an ordinary differential equation. Discrete & Continuous Dynamical Systems - A, 2014, 34 (3) : 1147-1170. doi: 10.3934/dcds.2014.34.1147

[7]

Bernd Hofmann, Barbara Kaltenbacher, Elena Resmerita. Lavrentiev's regularization method in Hilbert spaces revisited. Inverse Problems & Imaging, 2016, 10 (3) : 741-764. doi: 10.3934/ipi.2016019

[8]

Olusola Kolebaje, Ebenezer Bonyah, Lateef Mustapha. The first integral method for two fractional non-linear biological models. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 487-502. doi: 10.3934/dcdss.2019032

[9]

Da Xu. Numerical solutions of viscoelastic bending wave equations with two term time kernels by Runge-Kutta convolution quadrature. Discrete & Continuous Dynamical Systems - B, 2017, 22 (6) : 2389-2416. doi: 10.3934/dcdsb.2017122

[10]

Yones Esmaeelzade Aghdam, Hamid Safdari, Yaqub Azari, Hossein Jafari, Dumitru Baleanu. Numerical investigation of space fractional order diffusion equation by the Chebyshev collocation method of the fourth kind and compact finite difference scheme. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020402

[11]

Yin Yang, Yunqing Huang. Spectral Jacobi-Galerkin methods and iterated methods for Fredholm integral equations of the second kind with weakly singular kernel. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 685-702. doi: 10.3934/dcdss.2019043

[12]

Zhongying Chen, Bin Wu, Yuesheng Xu. Fast numerical collocation solutions of integral equations. Communications on Pure & Applied Analysis, 2007, 6 (3) : 643-666. doi: 10.3934/cpaa.2007.6.643

[13]

Yufeng Shi, Tianxiao Wang, Jiongmin Yong. Mean-field backward stochastic Volterra integral equations. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1929-1967. doi: 10.3934/dcdsb.2013.18.1929

[14]

Onur Alp İlhan. Solvability of some volterra type integral equations in hilbert space. Conference Publications, 2007, 2007 (Special) : 28-34. doi: 10.3934/proc.2007.2007.28

[15]

Tianxiao Wang, Yufeng Shi. Symmetrical solutions of backward stochastic Volterra integral equations and their applications. Discrete & Continuous Dynamical Systems - B, 2010, 14 (1) : 251-274. doi: 10.3934/dcdsb.2010.14.251

[16]

Yufeng Shi, Tianxiao Wang, Jiongmin Yong. Optimal control problems of forward-backward stochastic Volterra integral equations. Mathematical Control & Related Fields, 2015, 5 (3) : 613-649. doi: 10.3934/mcrf.2015.5.613

[17]

Carlos Lizama, Marina Murillo-Arcila. Discrete maximal regularity for volterra equations and nonlocal time-stepping schemes. Discrete & Continuous Dynamical Systems - A, 2020, 40 (1) : 509-528. doi: 10.3934/dcds.2020020

[18]

Regilene Oliveira, Cláudia Valls. On the Abel differential equations of third kind. Discrete & Continuous Dynamical Systems - B, 2020, 25 (5) : 1821-1834. doi: 10.3934/dcdsb.2020004

[19]

Dajana Conte, Raffaele D'Ambrosio, Beatrice Paternoster. On the stability of $\vartheta$-methods for stochastic Volterra integral equations. Discrete & Continuous Dynamical Systems - B, 2018, 23 (7) : 2695-2708. doi: 10.3934/dcdsb.2018087

[20]

Ludger Overbeck, Jasmin A. L. Röder. Path-dependent backward stochastic Volterra integral equations with jumps, differentiability and duality principle. Probability, Uncertainty and Quantitative Risk, 2018, 3 (0) : 4-. doi: 10.1186/s41546-018-0030-2

 Impact Factor: 

Article outline

Figures and Tables

[Back to Top]